2 doctors weighed in:
I get irregular heart beats many times in a day for the past 3 months.My cardiologist has prescribed cordarone (amiodarone) 100mg once a day.Symptoms still persist?
2 doctors weighed in

Dr. Joseph Moore
Internal Medicine - Cardiology
In brief: Talk to your MD
Make an appointment to talk to your cardiologist.
Tell him/her that you are still having symptoms despite the medication. It may need to be adjusted or change to a different med.

In brief: Talk to your MD
Make an appointment to talk to your cardiologist.
Tell him/her that you are still having symptoms despite the medication. It may need to be adjusted or change to a different med.
Dr. Joseph Moore
Dr. Joseph Moore
Thank
Dr. Louis Grenzer
Internal Medicine - Cardiology
In brief: Need more info
It is necessary to know what your heart rhythm is.
If you have fibrillation, it sounds as if you are going in and out of that rhythm. You need to have an event or holter monitor, to see what is going on and so your medicine can be adjusted.

In brief: Need more info
It is necessary to know what your heart rhythm is.
If you have fibrillation, it sounds as if you are going in and out of that rhythm. You need to have an event or holter monitor, to see what is going on and so your medicine can be adjusted.
Dr. Louis Grenzer
Dr. Louis Grenzer
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors